# SDR SWIA201437487

- Difficulty date: April 21, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 32,176 hours, 28,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FRAME BS 349 CORRODED AT FRAME.  C-CHECK, COMPLIED WITH PERMANENT REPAIR OF MAIN AVIONICS BAY FRAME IAW EA.
